Calculus of Variations and Partial Differential Equations

, Volume 35, Issue 3, pp 271–278

Harmonic extensions of symmetric maps

Authors

    • Mathematics InstituteUniversity of Warwick
Article

DOI: 10.1007/s00526-008-0204-3

Cite this article as:
Fotiadis, A. Calc. Var. (2009) 35: 271. doi:10.1007/s00526-008-0204-3

Abstract

We examine the behavior of the Douady–Earle extension and we prove that a symmetric self-map of the circle can be harmonically extended to a conformal self-map of the hyperbolic disc.

Mathematics Subject Classification (2000)

Primary: 58E20Secondary: 53C21

Copyright information

© Springer-Verlag 2008